Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Carys

Veteran Member
  • Total Reviews

    0
  • Content Count

    1178
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Carys

  • Rank
    Veteran Member

Profile Information

  • Gender
    Female
  • Location
    UT, USA

Recent Profile Visitors

2792 profile views
  1. Your cheeks look exactly like what I get off and on. I am currently on Tazorac for acne and Finacea topical and Oracea for what has been classified as Rosacea. Go to the derm and see what he/she says. Once I added Finacea and Oracea to my routine, things calmed down considerably, but I still have days/periods where it flares.
  2. No problem. When I was journaling my time on Accutane, I remember people kind of complaining about those who got clear and moved on. I wound up one of those people, so I thought today I'd come back and give an update. Usually, it's only those who haven't had long-term clearing that you hear from, which can seem really depressing when you're hoping Accutane will work for you. I forgot to mention, but I had moderately-severe acne before Accutane. Usually, I had about four to five large, cyst
  3. I got off 'tane in Mar '06 and was prescribed Taz .1% cream and Yasmin bcp. I began using the Taz immediately, only applying every third, to every other night. Once my skin became acclimated, I began using it every night. I think it's important to begin using it right away, because if you wait until your skin is worse you may risk experiencing a nasty IB when you do start using the Taz.
  4. Hello! I'm not sure if there is anyone still around on these boards that remember me, but I went on an Accutane course back in Aug '05-Mar '06 and had a journal here. I just wanted to come back and let everyone know how it's been. First, let me say that 'tane has been pretty much the only thing that has worked for me long-term. At this present time, I do still get little dots here and there, but they are more like irritation type zits that disappear within hours of showing up (and I'm talkin
  5. I used Tazorac cream .1% and Yasmin BCP. My course ended in Feb, and my skin is still doing well. I get tiny, garden variety zits now and again, but overall I'm happy w/my skin. The key to using a topical retinoid after 'tane is to start out using it slowly. First, go every third night and then ramp it up to where you're using it every night. Good luck!
  6. Get rid of the BE makeup. That stuff kills your pores! I used MMU for awhile, and the BE stuff was absolute murder on my face. Try using as little foundation as possible. Tazorac is good stuff, but you'll defeat it if you keep putting pore-clogging makeup on your face.
  7. Try drinking more water. I had the same thing happen when I first switched to Yasmin, but upping my water intake helped a ton.
  8. Well, it can diminish your sex drive, AND it's not a cure. If it works for you, you have to take it indefinitely. Sucks, but there you are. I think derms can prescribe it, although I'd think a gyno could, too. Not too sure about that one.
  9. Yeah, I have to agree. Sweating in makeup is just not wise for us acne-prones.
  10. Well, not to scare you or anything, but my mom has been on spiro for almost 15 years and she still suffers from extreme tiredness. That woman will fall asleep at the drop of a hat. One minute, you'll be talking, and the next, she's snoozing away. However, she does have clear skin. I'm scared of the tiredness, too, because even though I'm clear right now, I have this feeling that my acne will come back and I"ll have to try spiro to nip it in the bud.
  11. Neither. It's an antiandrogen that blocks male hormones. For some women, it seriously helps to get rid of hormonal acne.
  12. It can dry out your face pretty bad, but your lips will be the thing that drives you nuts. All you can do is try to moisturize and get a good lip balm. You probably won't kill yourself, but you might get depressed that the medicine isn't working fast enough or will last. Those were the only things that got me down during my course. The blood draws should be super fast. I don't particularly enjoy getting stuck w/needles, either, but I hate acne even more.
  13. I used Cetaphil cream during my course. That stuff is pretty heavy, but I was SOOO dry during my course that I had to use TONS of it. I still use it now, six months after the fact, because even though I've gotten some oil back I still get dry after washing my face.
  14. Just use it according to the directions on the package. If you start to peel too much, back it off to every other night until you can handle it. If you've been using green cream, I'm pretty sure the switch to RAM will be no big deal for you. Good luck! I used it once before about two years ago, and it was horrible. I purged like CRAZY, and the experience left me scarred. It did work on the acne for awhile, but about six months later it started to come back despite still being on RAM. I ev
  15. It's possible that you might get a bit of a breakout when you up your dosage, but like you said, it's different for everyone. For me, I started at 40mg/day to 60 mg/day and ended on 80 mg/day. Each time my dosage was upped, I'd get one or two pimples. On 40 mg/day I initially had a small IB, but it wasn't bad at all. From the looks of it, you probably got lucky and didn't have an IB, and you'll most likely not have any severe breakouts during your course if you haven't yet. And, your fa
×